MathSciNet Relay Station
MathSciNet bibliographic data
MR676188 58E05 (81E10)
Taubes, Clifford Henry The existence of a nonminimal solution to the ${\rm SU}(2)$ Yang-Mills-Higgs equations on ${\bf R}\sp{3}$. I. Comm. Math. Phys. 86 (1982), no. 2, 257–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement